# SDR CALA0001342

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN MID CARGO BAY FIBERGLASS FLOOR SUPPORT ANGLE AT STA 617, LONGERON 26R TO 27R.  THE FLOOR SUPPORT ANGLE WAS REMOVED, REPAIRED WITH FIBERGLASS OVERLAY, AND REINSTALLED IAW SRM 51-70-1, FIGURE 4 AND 51-30-5.
